8:00am

Registration opens

8:45am

Welcome and opening remarks from the chairperson (15 min)

Christopher Hare  – Director, QHR

9:00am

Case study: Drawing powerful insights from customer and workforce analytics (30 min)

IT leader Jonathan Oakleigh and people and culture leader Leith Wiblen will explain the innovative ways that Queensland Airports draws on multiple data sources to glean insights about clients and employees to enhance their customer and employee experience.

  • Linking employee data with client and financial data
  • Using data to understand customer experience (CX) and employee experience (EX)
  • Tracking people through their employment journey
  • Predictive analytics – using HR, business and financial data to predict the future

Leith Wiblen – General Manager People and Culture, Queensland Airports Limited

Jonathan Oakleigh – Data Transformation, Queensland Airports Limited

9:30 am

Panel: Meet the corporate trailblazers of data-driven HR (1 hour)

Australia’s leading HR data innovators will share their success strategies in developing the infrastructure, teams and processes to collect and analyse data that informs their leadership decision-making.

  • Choosing the right tools to collect reliable, accurate data
  • Accuracy and data integrity – overcoming issues of honesty and transparency
  • Comparing various data mining tools – which solution is best?
  • Flexible reporting versus customised reports – choosing the right reporting method
  • At what scale can we generate useful meta-reports?
  • Developing the technical and human infrastructure to capitalise on data
  • How to create beautiful, useful, customisable and dynamic HR data sets

Gillian Davie –Chief People Officer,NetComm Wireless

David Burrows – Global Head of Workforce Analytics, QBE Insurance Group

Diana Sonthavong  – Group Manager, Workforce Analytics, BAI Communications

Kanella Salapatas  – HR Data Manager and Reporting Service Owner, ANZ

Lisa Broadhead – HR Manager, Link Group

Moderator:

Jason Portelli – Manager, Solutions Consultant, ELMO Cloud HR & Payroll

10:30am

Driving employee buy-in for HR tech programs (30 min)

Successfully implementing HR tech requires support and engagement from across an organisation. In this session, Jason Bartle will explore strategies to successfully influence stakeholders.

  • How to get stakeholder buy-in for new HR tools
  • Engaging people with your HR tech journey
  • Strategies to inspire people to use new tech platform

Jason Bartle – Learning & Development Manager, Cbus

11:00am

Morning Tea (30 min)

11:30am

How do you integrate a digital HR transformation strategy into a dynamic and changing environment?  (30 min)

Learn from Sarah about their journey, the challenges, learnings and strategic actions that enabled the HR digital solution to transpire from an idea to #Awesome. Through optimising processes and maintaining a #peoplefirst change mentality throughout the implementation project, Fujitsu General has set the standard for businesses when it comes to digital transformation. Sarah highlights the opportunities Fujitsu General seized, and the change results that have brought the entire team into a collaborative digital environment:

  • Their transparent conversation focus for the project and how they linked the transformation back to their core values and #peoplefirst strategy
  • A multi-phased implementation rollout approach across all National offices with a focus on achieving a 99% adoption rate
  • How new processes and change growth were embedded to produce goal success and Fujitsu General’s best financial performance to date

Sarah Gatehouse – National People and Culture Manager, Fujitsu

12:00pm

Panel: Overcoming challenges in HR tech deployment, implementation and integration (1 hour)

In this panel, Australia’s leading HR leaders will come together to discuss the lessons they learned during complex, large-scale HR tech implementations.

  • Articulating and communicating with users before the implementation phase
  • Removing information silos and ‘multiple sources of truth’ across the business
  • Integrating different HR systems and platforms into a cohesive single system
  • Practical tips for keeping projects within budgets and timelines
  • How to minimise the cost involved in IT interventions and ‘middleware’
  • Integrating HR software with existing enterprise systems – common mistakes and solutions

Con Lambros – Group General Manager – Human Resources, Vocus

Nikki  Symonds – Head of Corporate & Enterprise IT, Origin Energy

Keryn Mendes – Global HR Mobility Specialist, Enterprise Services, CSIRO

Kate Rowland –  Lead Human Resources Business Partner, Sonic HealthPlus

Moderator:

David Guazzarotto – Vice President, Australia & New Zealand, Alight Solutions

1:00pm

Lunch (1 hour)

2:00pm

Panel: Change leadership in HR technology projects (1 hour)

Change management is one of the most challenging and interesting aspects of HR tech system implementation. This thought-provoking panel will bring together HR and IT leaders to discuss the practical aspects of leading cultural change to encourage employees to embrace new technology.

  • Communicating to staff how HR tools and systems will make their lives ‘better’
  • Driving user adoption across a large and diverse workforce
  • Changing employee behaviour when moving to a new global system
  • Helping people to adopt a mindset that embraces fast evolution
  • Overcoming change resistance from HR professionals – the enemy within?

David Dunne – Director, Workday Service Delivery, Alight Solutions

Lisa Thompson – Head of Talent, Learning and Development, Commvault

Sarah Oquist – Head of Human Resources, Hivint

Steve Reid – Chief People and Culture Officer, oOh!media

Cedric  Brossette – Head of HR Oceania, Nestlé Nespresso

Gillian Sandison – HR Transformation, Telstra

Moderator:

Mike Ellis– Chief Commercial Officer, Synchrony Global

3:00pm

The great disruptor: blockchain and the future of HR (30 min)

Blockchain has the potential to transform the HR technology landscape forever, changing the way we perform payroll, recruitment and L&D. How and when will we see the impacts of blockchain in corporate Australia?

  • What is blockchain and how does it work?
  • What types of HR processes can blockchain help to automate?
  • What are the risks of using blockchain in HR processes?
  • Realistically, how will blockchain change the way we practice HR?
 Peter Meliniotis – Director – Digital Strategy & Transformation, Capgemini

3:30pm

Afternoon tea (15 min)

3:45pm

Panel: The next big thing – emerging HR technology and the future of work (45 min)

HR technology will continue to revolutionize the workplace over the next 20 years. In this panel, Australia’s leading innovators will discuss the technological innovations that are on the horizon. Are you ready for what’s coming?

  • How can HR use blockchain technology to automate HR processes?
  • The future of cryptography and algorithms in HR technology
  • Virtual reality and augmented reality in tomorrow’s organisation
  • How chat bots and machine learning can enhance the candidate and employee experience
  • What ethical dilemmas relating to bio-metrics and predictive control will the future bring?

Alec Bashinsky – Managing Partner, Blackhall & Pearl

Dominic Price – Head of R&D and Work Futurist, Atlassian

Mathew Paine – Director of HR, International Convention Centre (ICC Sydney)

James Hancock – Business Director, mwah. making work absolutely human

Moderator:

Rob Bromage– CEO, intelliHR

4:30pm

HR tech den, Networking drinks and prize draw

Expo passport prize draw: $200 Cafe Sydney dinner voucher

Terms and conditions: you must visit all exhibitors and complete your details in the expo passport to be eligible to win the prize. This competition is open to all delegates of the HR Tech Summit. Employees of Key Media, HR Tech sponsors and their immediate family members are not eligible to win. The prize winner will be notified on 19 September. The prize winner must be present to collect their prize.

SPONSORS